# SDR IPXA10563574

- Difficulty date: November 8, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Engine: Rroyce RB211*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE TAILCONE SKIN PANEL HAS DENT AFT OF FS.1941 18" LEFT OF BL."0.  REPAIRED IAW EO B757-5330-40076-B.
